# SDR SWAA2016052452044

- Difficulty date: April 27, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 59,143 hours, 46,190 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 6545321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RSS 193, SECOND HOLE UP FROM THE BOTTOM WEB CRACKED.  REPAIRED WEB IAW EA.
